# SDR AALA202507229212

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 36,609 hours, 15,839 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: BAC27DCT545
- Condition: Fault Message
- Location: Zone 500
- Component: Skew Sensor
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING APPROACH FLAPS INDICATION SPLIT, LEFT FLAP STUCK AT THE TOP AND RIGHT FLAP STUCK AT THE MIDDLE OF THE GAGUE; AIRCRAFT EMERGENCY LANDED SAFELY AT ORD. REMOVE AND REPLACED THE NUMBER 1 OUTBOARD FLAP SKEW SENSOR. PER AMM 27-59-01.
